AffiliationUniversity of Derby
MetadataShow full item record
AbstractA scaled power product recurrence is examined here via a matrix approach which both recovers and extends some recent results found using standard difference equations theory alone. Closed forms for the associated sequence terms are derived for a range of recursion parameter conditions in which so called Catalan polynomials are integral to the process.
CitationLarcombe, P. J. and Fennessey, E. J. (2016) 'A scaled power product recurrence examined using matrix methods', Bulletin of the Institute of Combinatorics and its Applications (ICA), vol. 78, pp. 41-51
JournalBulletin of the Institute of Combinatorics and its Applications (ICA)
The following license files are associated with this item:
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/